# SDR AALA201909099043

- Difficulty date: August 27, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 54,330 hours, 22,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CABIN FLOORBEAM AT FR 947.5, LBL13. REPAIRED FLOORBEAM PER SRM 53-00-51-2R AND 53-00-00-7.
